# SDR REXA2012021800261

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,609 hours, 20,453 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Location: Captain'S Side
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT'S YOKE, AILERON CONTROL SLIPS AND BINDS.  INSPECTED CAPTAIN`S AILERON CABLE RUN,  NO DEFECTS NOTED.  CLEANED & LUBED BEHIND YOKE CABLE ASSY IAW AMM 27-00-00.  OPS CHECKED GOOD.
